MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) - DIA.54MM H.18

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) - DIA.54MM H.18
Model Number 1322.09.541
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to cuff failure.Previous surgery date is unknown, as well as complete assembly information of previous implant.Total shoulder arthroplasty was converted to a reverse shoulder arthroplasty stability due to post-operative rotator cuff tear.During revision the following components were explanted: smr humeral head d.54 h.18mm (part number 1322.09.541, lot unknown), smr finned humeral body (part number 1350.15.110), liner f.Met.Back glen.Standard (part number 1377.50.010).And replaced with reverse configuration components: connector and screw small std (part number 1374.15.310), glenosphere ecc dia 36mm (part number 1376.09.031), humeral body reverse short (part number 1352.15.005), retentive liner reverse std dia 36mm (part number 1360.54.811).Surgery was completed as intended.Patient is male, date of birth (b)(6) 1939.The event occurred in the united states.
 
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and investigation.No review of manufacturing records for complained parts is therefore possible.The manufacturer will provide a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) - DIA.54MM H.18
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24018206
Report Number3008021110-2026-00008
Device Sequence Number21130179
Product Code KWT
UDI-Device Identifier08033390274432
UDI-Public8033390274432
Combination Product (Y/N)N
PMA/510(K) Number
K161476
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.541
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown